Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/296

Title: An algorithm for detecting Directional Quasi–Convexity
Authors: Dullin, Holger R.
Fasso, Francesco
Issue Date: 2003
Abstract: Directional Quasi–Convexity (DQC) is a sufficient condition for Nekhoroshev stability, that is, stability for finite but very long times, of elliptic equilibria of Hamiltonian systems. The numerical detection of DQC is elementary for system with three degrees of freedom. In this article, we propose a recursive algorithm to test DQC in any number n 4 of degrees of freedom.
Description: This pre-print has been submitted, and accepted to the journal, Bit Numerical Mathematics [© Kluwer (Springer)]. The definitive version: DULLIN, H. and FASSO, F., 2004. An algorithm for detecting Directional Quasi–Convexity. Bit Numerical Mathematics, 44(3), pp. 571-584, is available at: http://www.springerlink.com/openurl.asp?genre=journal&issn=0006-3835.
URI: https://dspace.lboro.ac.uk/2134/296
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
dullin2.pdf236.33 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.